# SDR C2XA99IA050

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 12025600611
- Condition: Damaged
- Location: Rt Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND HOLE IN RIGHT ENGINE OUTBOARD COWL DOOR 424 FORWARD FRAME WHERE STAY ROD HAS PULLED LOOSE.  INSTALLED 'L' ANGLE REPAIR DOUBLER.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
